It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 6 of 6 for vitamin d yaz. (0.026 seconds)


Yaz question
Sep 8, 2007
... Deep yellow urine can be a sign of dehydration but it could also be from excess vitamin B. It does that. Have you also been taking vitamins? ... (2 replies)
... There's tons of info throught the Birth Control thread about Yaz and BCP in general. Anything from pills causing blood clots and causing stroke to the problems being fixed by taking a vitamin B complex. ... (2 replies)
... Yaz messes with your adrenal glands and are synthetic hormones. They also deplete your vitamin B, which helps control cortisol. If you aren't taking vitamin B, start. All oral contraceptives deplete these vitamins. That's why a lot of times women get depressed and moody so easily. ... (10 replies)

... However, I am nervous about the depression factor, even though I have always been on a vitamin B complex. ... (3 replies)
... For moodiness, many people recommend taking a Vitamin B Complex with the pill since many of them deplete it and that can result in mood problems. It may be worth a try! It can happen with any pill. ... (4 replies)
... Different birth control pills affect people differently. I have depression as well and I have been on Yasmin now for 2 months and I love it. Yaz is basically the same thing as Yasmin, but with a lower dose of estrogen. ... (7 replies)




Pages: 1

All times are GMT -7. The time now is 09:19 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!